New Mexico, 2025Tornadoes and Flash Flooding in New Mexico, June 2 to 6, 2025
June 2 to 6, 2025 · NWS ABQ · 31 events in 9 counties and zones
An upper low moved across the desert southwest June 1st into June 2nd helping to pull up higher moisture from former Tropical Storm Alvin in the eastern Pacific. Widespread showers and storms developed across New Mexico during the day June 2nd as the upper low moved into the state.
Every event with a place to put it. Tap one for its entry below.
- Tornadoes
- Tropical storms and surge
- Floods
- Wind
- Hail
- Winter weather
- Heat and drought
- Cold
- Fire, smoke and dust
- Marine and coastal
- Other
Open the live radar over this ground
- Deaths
- 1
- Injuries
- 0
- Property damage
- $200,000
- Crop damage
- $10,000
- Events
- 31
Deaths and injuries are direct and indirect together, as the offices filed them. Damage is property and crops in the dollars of the year, not adjusted for inflation, and only where an office estimated it.
An upper low moved across the desert southwest June 1st into June 2nd helping to pull up higher moisture from former Tropical Storm Alvin in the eastern Pacific. Widespread showers and storms developed across New Mexico during the day June 2nd as the upper low moved into the state. Storms resulted in severe wind gusts in Clovis, penny size hail and flash flooding in Albuquerque and Farmington. Flash flooding in the north diversion arroyo channel in east central Albuquerque resulted in a fatality. Storms across the state tapered off after sunset with the loss of daytime heating and the system exiting east of the state. A 2nd upper low approached the state on June 3rd resulting in the diurnal development of storms across the Four Corners area. Storms brought quarter size hail and flash flooding to the Farmington area.
Another round of showers and storms developed across western NM on June 4th as the upper low entered the state. These storms moved east across the state bringing flash flooding and large hail to parts of the middle Rio Grande Valley and east central New Mexico during the afternoon and evening hours before exiting into the Texas Panhandle just before midnight. More rounds of severe storms developed along the dryline across far eastern New Mexico during the late afternoon and evening hours of June 5th and 6th. These storms brought large hail 1 to 2 inches in diameter to Curry and Roosevelt Counties both days and western Union County on June 6th. Additionally, several brief tornadoes were observed across east central and southeast Roosevelt County on June 5th.
Key Impacts: Hail, Flash Flood, Tornado, Severe Thunderstorm Wind Gust.
What forecasters said that day
The local office's own words before the first event, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Albuquerque, NM wrote its last area forecast discussion before the first event at Jun 2, 10:34 AM MST, 1 hour 27 minutes earlier. Its key messages:
- Updated at 1127 AM MDT Mon Jun 2 2025
- Numerous to widespread showers with embedded thunderstorms move across northern and central NM today. While mostly beneficial, heavy rainfall will reach up to an inch or more in localized spots threaten flash flooding in low-lying and poorly drained areas, and recent burn scars.
- Daily rounds of afternoon thunderstorms continue Tuesday and Wednesday. This activity shifts focus more solely to eastern NM Thursday, Friday, and into the weekend.
Area forecast discussion, Jun 2, 10:34 AM MST, 1 hour 27 minutes before
Area Forecast Discussion...UPDATED
National Weather Service Albuquerque NM
1134 AM MDT Mon Jun 2 2025
...New AVIATION...
.KEY MESSAGES...
Updated at 1127 AM MDT Mon Jun 2 2025
- Numerous to widespread showers with embedded thunderstorms move
across northern and central NM today. While mostly beneficial,
heavy rainfall will reach up to an inch or more in localized
spots threaten flash flooding in low-lying and poorly drained
areas, and recent burn scars.
- Daily rounds of afternoon thunderstorms continue Tuesday and
Wednesday. This activity shifts focus more solely to eastern NM
Thursday, Friday, and into the weekend.
&&
.SHORT TERM...
(Today through Tuesday)
Issued at 105 AM MDT Mon Jun 2 2025
he upper low that has been stalled off the southern CA and Baja CA
coast has progressed eastward the last 12 to 18 hours and is
currently moving across Arizona this morning. With well above
average available moisture in place, a shield of widespread showers
and storms is being observed ahead of the upper low circulation and
moving into western NM along with some isolated showers across parts
of central and southern NM. This shield of precip will move across
the western 2/3rds of the state this morning into the early
afternoon bringing much needed precipitation to these areas through
much of the day. Eastern NM will remain dry this morning, but
daytime heating and instability combining with increasing lift ahead
of the opening up low moving into the state will allow for the
development of scattered to numerous showers. Some of these storms
could become strong to severe across east central and southeast
areas with a low risk for large hail in discrete cells transitioning
to low risk for damaging wind gusts as storms grow upscale. Looking
at the threat for burn scar flash flooding, fast storms motion and
lower rainfall rates will help to limit the threat. However, hi res
model guidance and the HREF does show a risk for training storms
during the afternoon to early evening across the HPCC burn scar.
Locally heavy rainfall amounts of around 0.5 to 0.75 inches are
possible during this time and with the above normal rainfall this
past week of so decided to go ahead and issue a Flood Watch for the
HPCC burn scar. Guidance has lesser rainfall amounts of 0.2 to 0.4
inches across the burn scars surrounding Ruidoso, and with the fast
storm motion decided to not issue a Flood Watch for this zone. With
the higher shower and storm activity, temperatures will be much
cooler than yesterday and 10 to 15 degrees below average across
western and central NM, but near normal across the eastern plains
due to downsloping southwest winds and a later development of shower
and storm activity.
Showers and thunderstorm coverage slowly tapers off and exits east
during the late evening with the loss of daytime heating, but
showers and storms could continue to around midnight across north
central NM as the trough axis gradually moves east over the southern
High Plains. Meanwhile, a enhancement in shower and thunderstorm
activity is depicted across far northeast NM early to mid Tuesday
morning due to lift from a backdoor front on the backside of the
exiting trough axis. This shower and thunderstorm exits east into
the OK/TX panhandles late Tuesday morning as cooler and more stable
air settles in under the surface high building south across the High
Plains. The backdoor front (enhanced by the convection across the
Great Plains) pushes trough the rest of eastern NM during the day
Tuesday with much cooler temperatures in the 60s to mid 70s across
northeast and east central NM. Surface convergence along the leading
edge of the backdoor front combined with daytime heating will result
in the development of showers and storms across the northern
mountains (especially the Sangre de Cristo Mountains) Tuesday
afternoon. Additionally, shower and storm development is expected
across the western mountains due to increasing lift ahead of a 2nd
upper low off the coast of Southern CA.
&&
.LONG TERM...
(Tuesday night through Sunday)
Issued at 105 AM MDT Mon Jun 2 2025
The backdoor front will push west through the central mountain
chain and result in gusty east canyon winds into the Rio Grande
and Upper Tularosa Valleys, but speeds are forecast to remain
below advisory criteria at this time. The front will provide
sufficient forcing for continued rounds of showers and storms
Tuesday night in advance of a 2nd Pacific low, now forecast to
take a more northerly track from SoCal to northern AZ Wednesday
night. This track will lead to lower chances for precipitation
across our area in general, but especially across southern areas.
0-6km bulk shear will be on the uptrend Wednesday and may be
sufficient for a few severe storms across northern NM. Daytime
temperatures will remain below average most areas through at least
Thursday. Drier westerly flow aloft toward the end of the week
and into the weekend will scour our low level moisture across
western NM, but sufficient low level moisture will hold on near
the CO border and across far eastern NM for daily rounds of
storms. Temperatures will trend up toward the end of the week and
into the weekend, reaching back to above average most areas by
Sunday.
&&
.AVIATION...
(18Z TAFS)
Issued at 1127 AM MDT Mon Jun 2 2025
The first band of showers with embedded thunderstorms oriented
NW-SE from KFMN to KABQ to KROW is progressing northeastward.
Isolated bouts of MVFR is accompanying any embedded thunderstorm
for brief periods of time 15 to 30 minutes over any one location.
A dry slot is bringing a break in the weather and mostly clear
skies from KGNT to KONM about to reach KABQ and KAEG over the next
hour. This will be brief as scattered to numerous showers with a
few embedded thunderstorms will accompany a cold front entering
western NM from AZ, progressing to the Rio Grande Valley by the
mid afternoon near 21Z. Have maintained a TEMPO at KABQ and KAEG
for this chance for a thunderstorm bringing short-lived MVFR vis
from rainfall. Winds turn more westerly to northwesterly behind
the front with a gradual tapering off of showers through tonight.
Meanwhile, the eastern plains will see the first round of showers
and storms moving northeastward thru northeastern NM this
afternoon. Sporadic scattered shower activity continues there into
the evening, tapering off tonight. A backdoor cold front will
bring a northerly wind shift to northeastern and east-central NM
Tuesday morning. Any IFR/MVFR ceilings developing overnight will
be sporadic in nature, and amds may be necessary for this.
&&
.FIRE WEATHER...
Issued at 105 AM MDT Mon Jun 2 2025
Well above average moisture combining with a opening up upper low
moving across the state will result in widespread showers and
thunderstorms areawide and much cooler temperatures across western
and central areas. Showers and storms taper off for most (outside of
far northeast areas) Monday night as the system exits east. More
shower and storm activity favoring the northern and western
mountains Tuesday afternoon spreading into lower elevations across
western and central areas Tuesday night as another upper low
approaches the state. Much cooler across eastern areas behind a
backdoor front on Tuesday. Showers and storms favor areas along and
north of Interstate 40 on Wednesday as the low opens up as it moves
towards the Four Corners region before shifting to eastern areas
Wednesday night into Thursday morning as the system moves across
the central Rockies. Hotter temperatures with drier air moving
back into western and central NM late in the week as high pressure
over Mexico strengthens and builds north. Higher moisture and low
shower and storm chances hold on across far eastern areas.
&&
.PRELIMINARY POINT TEMPS/POPS...
Farmington...................... 75 54 82 55 / 80 40 20 40
Dulce........................... 71 45 79 44 / 80 60 40 40
Cuba............................ 70 49 77 48 / 90 60 30 50
Gallup.......................... 69 47 79 46 / 90 30 30 30
El Morro........................ 66 50 76 49 / 90 30 30 40
Grants.......................... 70 49 80 48 / 80 20 20 40
Quemado......................... 69 50 78 50 / 90 20 10 50
Magdalena....................... 71 53 78 54 / 80 20 20 60
Datil........................... 68 50 78 51 / 80 10 20 40
Reserve......................... 73 45 82 48 / 80 5 30 40
Glenwood........................ 75 50 84 53 / 70 5 10 10
Chama........................... 66 43 72 42 / 80 60 50 50
Los Alamos...................... 73 52 72 52 / 80 50 50 50
Pecos........................... 73 50 67 48 / 80 40 70 60
Cerro/Questa.................... 71 48 69 47 / 80 50 70 40
Red River....................... 62 42 58 40 / 80 60 70 50
Angel Fire...................... 68 42 62 40 / 70 50 70 50
Taos............................ 74 47 72 46 / 70 50 60 40
Mora............................ 72 47 60 43 / 80 40 70 50
Espanola........................ 78 53 79 53 / 80 50 50 50
Santa Fe........................ 74 52 73 51 / 70 40 60 60
Santa Fe Airport................ 76 52 78 51 / 80 40 40 50
Albuquerque Foothills........... 74 58 82 57 / 80 40 20 60
Albuquerque Heights............. 75 57 82 57 / 80 40 20 50
Albuquerque Valley.............. 76 57 85 57 / 80 30 20 50
Albuquerque West Mesa........... 76 58 84 58 / 80 30 20 50
Belen........................... 79 56 87 56 / 80 30 10 50
Bernalillo...................... 78 57 85 56 / 80 30 20 50
Bosque Farms.................... 77 55 85 55 / 80 30 10 50
Corrales........................ 76 57 85 57 / 80 30 20 50
Los Lunas....................... 77 56 86 56 / 80 30 10 50
Placitas........................ 76 57 83 56 / 80 40 20 50
Rio Rancho...................... 76 57 84 57 / 80 30 20 50
Socorro......................... 80 59 87 59 / 70 30 10 50
Sandia Park/Cedar Crest......... 71 51 78 50 / 90 40 20 60
Tijeras......................... 73 52 79 51 / 90 40 20 60
Edgewood........................ 75 51 76 48 / 80 40 30 60
Moriarty/Estancia............... 77 48 77 46 / 80 40 30 60
Clines Corners.................. 71 49 70 45 / 80 40 40 40
Mountainair..................... 75 51 78 48 / 80 40 20 60
Gran Quivira.................... 75 51 78 48 / 80 40 20 50
Carrizozo....................... 78 56 82 56 / 80 30 10 30
Ruidoso......................... 71 53 74 50 / 80 30 20 20
Capulin......................... 79 46 54 42 / 50 50 60 20
Raton........................... 80 50 64 45 / 50 50 40 40
Springer........................ 83 52 66 46 / 50 30 30 30
Las Vegas....................... 75 50 65 45 / 80 30 60 40
Clayton......................... 87 53 60 46 / 40 30 40 20
Roy............................. 80 53 66 46 / 50 30 20 30
Conchas......................... 87 59 72 51 / 50 30 20 30
Santa Rosa...................... 84 58 72 50 / 70 40 20 30
Tucumcari....................... 88 60 72 50 / 40 40 10 30
Clovis.......................... 85 60 74 51 / 50 50 10 20
Portales........................ 88 60 78 50 / 50 50 10 10
Fort Sumner..................... 87 58 78 51 / 60 40 20 30
Roswell......................... 92 64 90 59 / 50 20 5 10
Picacho......................... 83 57 83 53 / 70 20 20 10
Elk............................. 81 54 82 50 / 60 10 20 10
&&
.ABQ WATCHES/WARNINGS/ADVISORIES...
Flood Watch until 9 PM MDT this evening for NMZ214-215-229.
&&
SHORT TERM...71
LONG TERM....11
AVIATION...24
In the hours before
Special weather statement, Jun 2, 11:21 AM MST, 40 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1221 PM MDT Mon Jun 2 2025
NMZ235-236-021915-
Roosevelt County NM-Curry County NM-
1221 PM MDT Mon Jun 2 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT EASTERN CURRY AND
ROOSEVELT COUNTIES UNTIL 115 PM MDT...
At 1221 PM MDT, Doppler radar was tracking a line of strong
thunderstorms extending from 12 miles northeast of Clovis to 14
miles west of Milnesand, moving northeast at 25 mph.
HAZARD...Wind gusts of 50 to 55 mph and penny size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Clovis, Portales, Texico, Dora, Causey, Arch, Oasis State Park,
Pep, Lingo and Cannon Air Force Base.
This includes Highway 60 between Mile Markers 379 and 397.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
This storm may intensify, so be certain to monitor local radio
stations and available television stations for additional
information and possible warnings from the National Weather Service.
&&
LAT...LON 3374 10372 3495 10306 3495 10304 3402 10304
3357 10305 3357 10351 3366 10351 3366 10372
TIME...MOT...LOC 1821Z 206DEG 21KT 3459 10307 3407 10328 3360 10357
MAX HAIL SIZE...0.75 IN
MAX WIND GUST...50 TO 55 MPH
24Special weather statement, Jun 2, 11:50 AM MST, 11 minutes before
Special Weather Statement
National Weather Service Albuquerque NM
1250 PM MDT Mon Jun 2 2025
NMZ233>237-021930-
Guadalupe County NM-De Baca County NM-Roosevelt County NM-Quay
County NM-Curry County NM-
1250 PM MDT Mon Jun 2 2025
...A LINE OF STRONG THUNDERSTORMS WILL IMPACT SOUTHWESTERN CURRY...
NORTHEASTERN DE BACA...EAST CENTRAL GUADALUPE...SOUTHWESTERN QUAY
AND NORTHWESTERN ROOSEVELT COUNTIES UNTIL 130 PM MDT...
At 1250 PM MDT, Doppler radar was tracking a line of strong
thunderstorms extending from 6 miles southwest of Sumner Lake to 12
miles north of Elida, moving northeast at 35 mph.
HAZARD...Wind gusts of 50 to 55 mph and pea size hail.
SOURCE...Radar indicated.
IMPACT...Gusty winds could knock down tree limbs and blow around
unsecured objects. Minor damage to outdoor objects is possible.
Locations impacted include...
Fort Sumner, Melrose, House, Tolar, Taiban, Saint Vrain, Sumner
Lake State Park, Sumner Lake, Ranchvale and Floyd.
This includes Highway 60 between Mile Markers 311 and 378.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely and be alert for threatening
weather conditions.
&&
LAT...LON 3460 10450 3490 10424 3477 10373 3453 10329
3399 10359 3422 10420 3450 10459
TIME...MOT...LOC 1850Z 211DEG 32KT 3453 10445 3431 10413 3412 10362
MAX HAIL SIZE...0.25 IN
MAX WIND GUST...50 TO 55 MPH
24Event by event
16 hail, 6 flash flood, 6 tornado, 3 thunderstorm wind. Local standard time, as filed.
Thunderstorm Wind, Curry
- When
- June 2, 12:01 PM MST to 12:07 PM MST
- Where
- Curry County, 0.69 mi S of (Cvs)cannon Afb
- Measured
- 51 kt (59 mph) measured gust
- Reported by
- AWOS
- Coordinates
- 34.370, -103.320
The AWOS at Cannon Air Force Base measured peak wind gusts of 59 mph from nearby thunderstorms.
Thunderstorm Wind, Curry
- When
- June 2, 12:08 PM MST to 12:14 PM MST
- Where
- Curry County, 3.45 mi N of Clovis
- Measured
- 63 kt (72 mph) measured gust
- Reported by
- Public
- Coordinates
- 34.460, -103.200
A CWOP station in Clovis measured a peak wind gust of 73 mph from nearby thunderstorms.
Hail, Bernalillo
- When
- June 2, 1:56 PM MST to 2:01 PM MST
- Where
- Bernalillo County, 2.32 mi SW of Albuquerque
- Measured
- 0.88 in hail
- Reported by
- Public
- Coordinates
- 35.101, -106.664
Nickel size hail was observed in the Sawmill neighborhood of Albuquerque from a strong thunderstorm.
Flash Flood, Bernalillo
- When
- June 2, 2:10 PM MST to 4:30 PM MST
- Where
- Bernalillo County, 3.07 mi SW of Albuquerque to 3.08 mi SW of Albuquerque
- Cause
- Heavy Rain
- Reported by
- Local Official
- Coordinates
- 35.090, -106.670
City officials reported flash flooding near Lomas Blvd. and Central Ave. with several roadways in the area under high water.
Flash Flood, Bernalillo
- When
- June 2, 3:25 PM MST to 4:30 PM MST
- Where
- Bernalillo County, 5.37 mi E of Paradise Hills to 5.54 mi NNE of Albuquerque
- Cause
- Heavy Rain
- Deaths
- 1 direct, 0 indirect
- Reported by
- Emergency Manager
- Coordinates
- 35.206, -106.605
Flash flooding in the Albuquerque arroyo channel system resulted in a fatality. The body was first spotted in the Hahn Arroyo near Pennsylvania Ave. in northeast Albuquerque before the deceased body was retrieved in the arroyo washout pond at the end of the North Diversion Channel near 4th Street and Edith Blvd. in the North Valley.
Flash Flood, San Juan
- When
- June 2, 3:30 PM MST to 5:30 PM MST
- Where
- San Juan County, 1.86 mi ESE of Kirtland to 3.87 mi ENE of Kirtland
- Cause
- Heavy Rain
- Reported by
- Emergency Manager
- Coordinates
- 36.718, -108.330
Numerous reports of water, debris, rocks, and mud over roadways, prompting closures. Several portions of NM 170, La Plata Highway, and N 36, Upper Fruitland Highway, were impacted.
Hail, San Juan
- When
- June 3, 4:15 PM MST to 4:20 PM MST
- Where
- San Juan County, 3.03 mi NE of Farmington
- Measured
- 1 in hail
- Reported by
- Trained Spotter
- Coordinates
- 36.780, -108.150
A trained spotter in northeast Farmington observed quarter size hail from a severe thunderstorm.
Flash Flood, San Juan
- When
- June 3, 4:45 PM MST to 7:20 PM MST
- Where
- San Juan County, 1.59 mi NNW of Kirtland to 1.06 mi ENE of Kirtland
- Cause
- Heavy Rain
- Property damage
- $10,000
- Reported by
- Trained Spotter
- Coordinates
- 36.750, -108.373
Heavy rain from thunderstorms resulted in 1 foot of standing water around homes along U.S. 64 in Kirtland. Another home had water entering the garage. Up to 3 inches of water was observed running across U.S. 64 near the Coolidge Arroyo along with a large area of flood waters backs up from a nearby drainage along U.S. 64 just west of County Road 6500.
Hail, Bernalillo
- When
- June 4, 2:26 PM MST to 2:34 PM MST
- Where
- Bernalillo County, 2.07 mi N of Isleta
- Measured
- 1 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 34.940, -106.690
A CoCoRaHS observer reported quarter size hail from a severe thunderstorm near Isleta Pueblo. Additionally, the NMDOT camera on I-25 at Isleta Pueblo showers accumulating quarter size hail a few inches deep on the interstate.
Flash Flood, Bernalillo
- When
- June 4, 2:45 PM MST to 4:15 PM MST
- Where
- Bernalillo County, 3.88 mi NNE of Isleta to 4.17 mi NNE of Isleta
- Cause
- Heavy Rain
- Reported by
- Trained Spotter
- Coordinates
- 34.963, -106.667
Flowing water with debris over State Highway 47. Peak depth at around half a foot to a foot. The flash flooding resulted in significant backup of traffic on the highway.
Hail, Torrance
- When
- June 4, 3:12 PM MST to 3:16 PM MST
- Where
- Torrance County, 3.45 mi S of Moriarty
- Measured
- 0.75 in hail
- Reported by
- Public
- Coordinates
- 34.950, -106.050
Penny size hail was observed from a strong thunderstorm along NM 41 south of Moriarty.
Hail, Valencia
- When
- June 4, 3:15 PM MST to 3:20 PM MST
- Where
- Valencia County, 2.28 mi W of Turn
- Measured
- 1 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.570, -106.790
The Valencia County emergency manager observed quarter size hail from a severe thunderstorm.
Flash Flood, Valencia
- When
- June 4, 3:20 PM MST to 5:30 PM MST
- Where
- Valencia County, 1.5 mi WNW of Jarales to 0.85 mi WSW of Jarales
- Cause
- Heavy Rain
- Property damage
- $40,000
- Reported by
- Broadcast Media
- Coordinates
- 34.620, -106.784
Video shared on social media by local media showed severe flash flooding and flowing water filled with debris across a property at Calle De Baca and Highway 116 in southwest Belen. A large work trailer was swept away in the flood waters. The flash flooding plugged one culvert and wiped out a second culvert. Additionally, the heavy rainfall resulted in overflowing retention ponds resulting in localized flooding for other nearby residents.
Hail, Valencia
- When
- June 4, 3:24 PM MST to 3:30 PM MST
- Where
- Valencia County, 0.69 mi N of Rio Communities
- Measured
- 0.75 in hail
- Reported by
- CoCoRaHS
- Coordinates
- 34.650, -106.720
A CoCoRaHS observer reported penny size hail in the Rio Communities from a strong to severe thunderstorm.
Hail, Guadalupe
- When
- June 4, 4:55 PM MST to 5:05 PM MST
- Where
- Guadalupe County, 5.15 mi E of Puerto de Luna
- Measured
- 1 in hail
- Reported by
- Storm Chaser
- Coordinates
- 34.820, -104.530
Quarter size hail was observed from a severe thunderstorm on U.S. Highway 84 east southeast of Puerto de Luna.
Hail, Quay
- When
- June 4, 6:14 PM MST to 6:34 PM MST
- Where
- Quay County, 3.5 mi N of Porter
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 35.260, -103.320
A trained spotter 9 miles south southeast of Logan observed several inches of accumulating dime to ping pong size hail from a severe thunderstorm.
Hail, Quay
- When
- June 4, 6:28 PM MST to 6:34 PM MST
- Where
- Quay County, 4.87 mi N of Quay
- Measured
- 1.5 in hail
- Reported by
- Storm Chaser
- Coordinates
- 35.000, -103.750
Storm chasers on the ICECHIP field research program observed quarter to ping pong ball size hail near Quay from a severe thunderstorm.
Thunderstorm Wind, Quay
- When
- June 4, 7:00 PM MST to 7:05 PM MST
- Where
- Quay County, 2.15 mi NNE of Endee
- Measured
- 52 kt (60 mph) estimated gust
- Property damage
- $100,000
- Reported by
- Broadcast Media
- Coordinates
- 35.170, -103.100
Damaging wind gusts from a severe thunderstorm resulted in an overturned semi-truck along I-40 at mile marker 366.
Hail, Roosevelt
- When
- June 5, 2:19 PM MST to 2:30 PM MST
- Where
- Roosevelt County, 7.72 mi SE of Portales Arpt
- Measured
- 1.5 in hail
- Reported by
- Broadcast Media
- Coordinates
- 34.060, -103.330
Ping pong ball size hail was observed along NM 206 south of Portales from a severe thunderstorm.
Tornado, Roosevelt
- When
- June 5, 2:34 PM MST to 2:36 PM MST
- Where
- Roosevelt County, 4.87 mi NW of Rogers to 4.61 mi NW of Rogers
- Rating
- EFU
- Path length
- 0.28 mi
- Path width
- 50 yd
- Reported by
- NWS Employee
- Coordinates
- 34.030, -103.290
A former NWS Employee reported a tornado east of NM 206 and north of NM 235.
Hail, Roosevelt
- When
- June 5, 2:35 PM MST to 2:50 PM MST
- Where
- Roosevelt County, 0.57 mi W of Causey
- Measured
- 2 in hail
- Reported by
- Storm Chaser
- Coordinates
- 33.880, -103.130
Golf ball to hen egg size hail was observed in Causey from a tornadic thunderstorm.
Tornado, Roosevelt
- When
- June 5, 2:37 PM MST to 2:38 PM MST
- Where
- Roosevelt County, 3.54 mi NW of Lingo to 3.38 mi NW of Lingo
- Rating
- EFU
- Path length
- 0.49 mi
- Path width
- 50 yd
- Reported by
- Broadcast Media
- Coordinates
- 33.810, -103.170
Broadcast media reported a brief tornado southwest of Causey.
Tornado, Roosevelt
- When
- June 5, 2:40 PM MST to 2:42 PM MST
- Where
- Roosevelt County, 5.13 mi NNW of Rogers to 4.9 mi NNW of Rogers
- Rating
- EFU
- Path length
- 0.36 mi
- Path width
- 50 yd
- Reported by
- Broadcast Media
- Coordinates
- 34.050, -103.260
Storm Chasers and broadcast media reported another tornado east of NM 206 and north of NM 235.
Tornado, Roosevelt
- When
- June 5, 2:41 PM MST to 2:43 PM MST
- Where
- Roosevelt County, 4 mi SW of Causey to 3.39 mi SSW of Causey
- Rating
- EFU
- Path length
- 0.55 mi
- Path width
- 50 yd
- Property damage
- $50,000
- Crop damage
- $10,000
- Reported by
- Broadcast Media
- Coordinates
- 33.839, -103.169
Broadcast media reported a tornado 3 miles SSW of Causey. The tornado resulted in downed power lines and trees in the area at S Roosevelt RD 30 and S Roosevelt Rd H.
Tornado, Roosevelt
- When
- June 5, 2:55 PM MST to 3:00 PM MST
- Where
- Roosevelt County, 2.89 mi NNE of Lingo to 3.26 mi NNE of Lingo
- Rating
- EFU
- Path length
- 0.85 mi
- Path width
- 50 yd
- Reported by
- Broadcast Media
- Coordinates
- 33.820, -103.105
Broadcast media reported a tornado just east of County Road 114 between Causey and Lingo next to a cattle plant.
Tornado, Roosevelt
- When
- June 5, 3:03 PM MST to 3:07 PM MST
- Where
- Roosevelt County, 3.4 mi NE of Lingo to 3.54 mi NE of Lingo
- Rating
- EFU
- Path length
- 1.1 mi
- Path width
- 50 yd
- Reported by
- Broadcast Media
- Coordinates
- 33.820, -103.085
Broadcast media reported another tornado just southeast of a cattle plant west of NM 114 between Causey and Lingo.
Hail, Curry
- When
- June 5, 3:55 PM MST to 4:05 PM MST
- Where
- Curry County, (Cvs)cannon Afb
- Measured
- 0.75 in hail
- Reported by
- AWOS
- Coordinates
- 34.380, -103.320
Observers at Cannon Air Force Base reported penny size hail from strong to severe thunderstorm.
Hail, Roosevelt
- When
- June 6, 2:57 PM MST to 3:02 PM MST
- Where
- Roosevelt County, 4.84 mi S of Milnesand
- Measured
- 1.5 in hail
- Reported by
- Trained Spotter
- Coordinates
- 33.570, -103.340
A trained spotter near the Roosevelt and Lea County line along NM 206 reported ping pong ball sized hail from severe thunderstorm.
Hail, Union
- When
- June 6, 5:04 PM MST to 5:14 PM MST
- Where
- Union County, 0.56 mi W of Pasamonte
- Measured
- 1 in hail
- Reported by
- COOP Observer
- Coordinates
- 36.300, -103.740
The COOP observer at Pasamonte Ranch reported quarter size hail from a severe thunderstorm.
Hail, Curry
- When
- June 6, 9:49 PM MST to 9:58 PM MST
- Where
- Curry County, 1.49 mi NNW of Clovis
- Measured
- 1.75 in hail
- Reported by
- Emergency Manager
- Coordinates
- 34.430, -103.210
The county emergency manager and other individuals in northwest Clovis observed half dollar to golf ball size hail from a severe thunderstorm.
Hail, Roosevelt
- When
- June 6, 10:12 PM MST to 10:16 PM MST
- Where
- Roosevelt County, 7.18 mi SE of Portales Arpt
- Measured
- 1 in hail
- Reported by
- Public
- Coordinates
- 34.070, -103.330
Penny to quarter size hail was reported along NM 206 south of Portales from a severe thunderstorm.
- Thunderstorm Wind
- Winds from a thunderstorm of 50 knots (58 mph) or more, or lower winds that caused damage or casualties. Measured gusts are marked MG, estimated EG.
- Hail
- Hail three-quarters of an inch or larger, or smaller hail that caused damage, filed with the largest stone measured.
- Flash Flood
- Flooding that begins within six hours of the rain that causes it, or of a dam or levee failure or ice jam release, often with deadly speed.
- Tornado
- A violently rotating column of air in contact with the ground and extending from a thunderstorm, filed with its path, width and Fujita or Enhanced Fujita rating from the damage survey.
After NWS Directive 10-1605, the rules offices file Storm Data by.
- Hail and Damaging Winds in Texas, June 2 to 3, 20252 injured · $1.0 million · 1.5 in hail · 17 events
- Flash Flooding and Hail in Nevada, June 2 to 5, 2025$107,000 · 1.5 in hail · 13 events
- Flash Flood and Hail in Nebraska, June 2, 2025$60,000 · 1.75 in hail · 8 events
- Flash Flood and Hail in Wyoming, June 2, 2025$40,000 · 1.25 in hail · 8 events
- Tornado and Dust Storm in Kansas, June 2, 2025$7,000 · 70 kt wind · 32 events
- Hail and Damaging Winds in Minnesota, June 2, 20251.25 in hail · 24 events
- Damaging Winds in Texas, June 2, 2025$7,000 · 70 kt wind · 12 events
- Hail and Damaging Winds in Texas, June 2, 20251.25 in hail · 11 events
- Hail and Damaging Winds in South Dakota, June 2, 20251.75 in hail · 11 events
- Flash Flooding and Hail in Nebraska, June 2, 20251.5 in hail · 10 events
- Flash Flood and Hail in Iowa, June 2, 20251.75 in hail · 9 events
- Hail and Damaging Winds in Oklahoma, June 2, 20251.25 in hail · 8 events
NOAA National Centers for Environmental Information, Storm Events Database, compiled from the National Weather Service’s monthly Storm Data. Complete through 2026-06; NCEI adds each month about 75 days after it ends and revises past years a few times a year. Rebuilt 2026-09-24. Each event’s entry at NCEI: 1251112, 1251122, 1251110, 1251127, 1251131, 1251214, 1251153, 1251156, 1251218, 1251220, 1251219, 1251221, 1251222, 1251229, 1251225, 1251226, 1251227, 1251230, 1251231, 1251236, 1251233, 1251238, 1251239, 1251344, 1251412, 1251413, 1251234, 1251414, 1251415, 1251416, 1251417.